CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
On global classical solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Lu, Boqiang;  Wang, Yixuan;  Wu, Yuhang
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  density-dependent viscosity  global classical solutions  large-time behavior  vacuum  
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Global solution to 3D spherically symmetric compressible Navier-Stokes equations with large data 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 40, 页码: 260-289
Authors:  Guo, Zhenhua;  Wang, Mei;  Wang, Yi
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  3D spherically symmetric  Global weak solution  
Global Classical and Weak Solutions to the Three-Dimensional Full Compressible Navier-Stokes System with Vacuum and Large Oscillations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 227, 期号: 3, 页码: 995-1059
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:37/0  |  Submit date:2018/07/25
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Global Classical and Weak Solutions to the Three-Dimensional Full Compressible Navier-Stokes System with Vacuum and Large Oscillations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 227, 期号: 3, 页码: 995
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:63/13  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2016, 卷号: 37, 期号: 6, 页码: 915-928
Authors:  Zhang, Yinghui;  Wu, Guochun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Non-isentropic  Euler equations  Damping  Exponential convergence  
the3dnonisentropiccompressibleeulerequationswithdampinginaboundeddomain 期刊论文
chineseannalsofmathematicsseriesb, 2016, 卷号: 37, 期号: 6, 页码: 915
Authors:  Zhang Yinghui;  Wu Guochun
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10